# SDR 2010FA0000273

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: General aviation
- Aircraft: N604SJ
- Make and model: Cndair CL600*
- Aircraft serial: 1042
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4018369905
- Condition: Malfunctioned
- Location: Flt Director
- Part time: 44 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED AN EXCHANGE FLIGHT DIRECTOR COMPUTER THAT WAS IN AN "INSPECTED" CONDITION ON AN 8130-3 TAG.  THE PREVIOUS DISCREPANCY ON THE UNIT THAT WE RECEIVED WAS THAT THE " FLIGHT DIRECTOR COMPUTER IN GLIDE SCOPE MODE IS ALWAYS BELOW THE GLIDESLOPE POINTER.  INSTALLED THE UNIT AND NOTICED THAT WE COULD DUPLICATE THE ORIGINAL DISCREPANCY.  WHEN THE NR 1 FLIGHT DIRECTOR WAS COUPLED  TO THE AUTOPILOT COMPUTER, THE FLIGHT DIRECTOR WOULD FLY AN IMPROPER GLIDESLOPE ANGLE.  SWAPPED FLIGHT DIRECTOR COMPUTERS AND FOUND THAT THE PROBLEM FOLLOWED TO THE NR 2 SIDE AND CAUSED THE SAME PROBLEM O THE COPILOTS SIDE.  THIS UNIT MUST NOT BE RETURNED TO SERVICE UNTIL THE PROBLEM IS FOUND AND RESOLVED.
